I took my first depo shot in March 2016, never been on the shot before or any form of birth control in years. Always a normal cycle (5 days) before depo. When I took the first shot in March I was not on my period but it was due in 1 week. Did not get it for 3 weeks. Well... When I finally did in the 2nd week in April it lasted 2 weeks (much longer than my normal cycle of 5 days). In April when not bleeding minor spotting after sex, but period lasted 15 days (very light no tampon needed) then in late May my period started again and I begged my gyn office to let me get my 2nd shot 2 days before it was due in mid June as I was still bleeding and they told me it was not due until june 17th and I could not get it a day sooner since it would be my second shot. They told me to take Advil/I lbuprofen and That it should help make it lighter. Yes, to where you don't have to use a tampon but doesn't help the period completely stop. As soon as you think it does stop or is stopping you are bleeding red or brown again. I got the second shot on June 17th and still bleeding never even stopped after the second shot that they made me wait for! I am going to wait on the third shot which is now not due until mid September but I am worried that it will not stop my period. I started depo to stop my periods all together, prevent pregnancy and so that I didn't get cramps which I had bad before depo due to endometriosis but now I have no cramps (great), constant periods and angry boyfriend (not great). I smoke cigarettes which is why they recommended depo stated that the pill causes clots if you smoke. My gyn office said my period would be gone in like 3 months. They should warn women that it can be up to the 3rd shot or longer so that we can prepare our significant other. I have been bleeding straight since mid May and now it's reaching the end of July. What other form of birth control can I take if I am a smoker and this does not stop after the 3rd shot in sept. What can I do to stop periods now without taking 800mg of Advil 3 times per day? Please someone respond and tell me what you did after the second shot and you were still bleeding and whether you took the 3rd shot and if it stopped and how long did it take to stop after the 3rd shot? What can I take now to stop this flow of daily blood?! I hate wiping and seeing it there! Why on earth is this happening to so many women!!! We just want the bleeding to stop! And now I hear worse stories of months of bleeding after stopping the depo altogether so what is the right choice to make after shot #2!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I had my first depo shot the end of Sept and I bled for 12-15 days. It stopped for a?
Posted 20 Nov 2013 • 2 answers
Posted 10 Mar 2015 • 1 answer
Posted 6 Apr 2015 • 2 answers
Posted 15 May 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer